Announcement

Collapse
No announcement yet.

I don't seem to be hungry now

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • **Angie**
    replied
    The darvacet does the same to me--no appetite--which I like. What I don't like about it is...it makes me become a very angry person. I have zero patients and I yell at my kids. They look at me like I'm derranged.
    Well, okay, it doesn't always take the darvacet for me to get that look!!!

    Leave a comment:


  • Berkshire Road
    replied
    OH, you are both lucky! I get the raging thirst but still am hungry all the time. Maybe if I weren't taking the neurontin and the elavil...

    Leave a comment:


  • waterflow
    replied
    Same with me. I could drink a lake and still be thirsty. Then I am actually get too good things from the darvacet. Less pain and less calories. What more could I ask for?

    Leave a comment:


  • MerryBerryMoose
    replied
    When I take things like Darvocet, Percocet or Tramadol, I tend to go from eating the house to not eating until the pill wears off. It's very strange. Though my thirst shoots through the roof (I can drink glass after glass of water and still be thirsy).

    Leave a comment:


  • waterflow
    started a topic I don't seem to be hungry now

    I don't seem to be hungry now

    Last few days I really haven't felt like eating. Not complianing since I dont' want to eat the house but wondering if it is due to the darvacet or could be the exercising. ANyone else have that not eating thing with the daravet?
Working...
X